MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-520PA; TRANSMITTER
Model Number ZM-520PA
Medical Device Problem Codes Overheating of Device (1437); Unable to Obtain Readings (1516); Output Problem (3005); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the transmitter was experiencing ecg dropouts.They also believe the ecg board might be overheating.They will be provided with an exchange.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device was used in conjunction with the transmitter: cns: no model or serial number was provided.
 
Event or Problem Description
The customer reported that the transmitter was experiencing ecg dropouts.They also believe the ecg board might be overheating.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the transmitter was experiencing ecg dropouts.No patient harm or injury was reported.Investigation summary: nihon kohden technical support (nk ts) initiated a warranty exchange for the zm device.With the available information, a root cause cannot be determined.Possible causes for ecg data dropout: fuzzy or inaccurate waveforms (e.G., sawtooth patterns, square waves) and wave artifacts (signal noise, lead placement, lead connection, network interference) may be caused by faulty lead placement or faulty leads.Users should verify that the leads are authorized for use with the zm transmitter in operation before monitoring a patient.Improper connection of leads (leads not properly seated), and/or damaged or contaminated leads (dirt, dust and/or cleaning residues) may contribute to ecg issues.If the leads are not seated properly to the zm transmitter, readings will not appear properly.The customer also believed the ecg board might have been overheating, but no additional information was received, and this issue could not be confirmed.

Brand Name
ZM-520PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key10543551
Report Number8030229-2020-00545
Device Sequence Number436854
Product Code DRT
UDI-Device Identifier04931921115077
UDI-Public04931921115077
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-520PA
Device Catalogue NumberZM-520PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS
Patient SexUnknown